# SDR SWAA2024022341617

- Difficulty date: January 16, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG INB FAN COWL ASSY INNER SHIELD CRACKED @ ENG OIL SERVICE PANEL MKD DOT<[01] REMOVED AND REPLACED INNER SHIELD AT NO-1 ENG INB FAN COWL ASSY AT ENG OIL SERVICE PANEL PER BOEING 737-800 SRM 51-40-02-0G-0;[02] VERIFIED REMOVED;[03] VERIFIED REPLACEMENT
